Semicopulæ. (English) Zbl 1249.26021

Summary: We define the notion of semicopula, a concept that has already appeared in the statistical literature, and study the properties of semicopulas and the connexion of this notion with those of copula, quasi-copula and \(t\)-norm.


26B35 Special properties of functions of several variables, Hölder conditions, etc.
60E05 Probability distributions: general theory
Full Text: EuDML Link


[1] Agell N.: On the concavity of t-norms and triangular functions. Stochastica 8 (1984), 91-95 · Zbl 0567.26010
[2] Alsina C., Nelsen R. B., Schweizer B.: On the characterization of a class of binary operations on distribution functions. Statist. Probab. Lett. 17 (1993), 85-89 · Zbl 0798.60023
[3] Bassan B., Spizzichino F.: Relations among univariate aging, bivariate aging and dependence for exchangeable lifetimes. J. Multivariate Anal. 93 (2005), 313-339 · Zbl 1070.60015
[4] Calvo T., Kolesárová A., Komorníková, M., Mesiar R.: Aggregation operators: properties, classes and construction methods. Aggregation Operators. New Trends and Applications (T. Calvo, R. Mesiar, and G. Mayor, Physica-Verlag, Heidelberg 2002, pp. 3-106 · Zbl 1039.03015
[5] Calvo T., Mesiar R.: Stability of aggregation operators. Proc. EUSFLAT 2001, Leicester 2001, pp. 475-478
[6] Calvo T., Pradera A.: Double aggregation operators. Fuzzy Sets and Systems 142 (2004), 15-33 · Zbl 1081.68105
[7] Dunford N., Schwartz J. T.: Linear Operators. Part I: General Theory. Wiley, New York 1958 · Zbl 0635.47003
[8] Durante F., Sempi C.: On the characterization of a class of binary operations on bivariate distribution functions. Submitted · Zbl 1121.60010
[9] Fredricks G. A., Nelsen R. B.: Copulas constructed from diagonal sections. Distributions With Given Marginals and Moment Problems (V. Beneš and J. Štěpán, Kluwer Academic Publishers, Dordrecht 1997, pp. 129-136 · Zbl 0906.60022
[10] Fredricks G. A., Nelsen R. B.: The Bertino family of copulas. Distributions with given marginals and statistical problems (C. M. Cuadras, J. Fortiana, and J. A. Rodríguez Lallena, Kluwer Academic Publishers, Dordrecht 2002, pp. 81-91 · Zbl 1135.62334
[11] Genest C., Molina J. J. Quesada, Lallena J. A. Rodríguez, Sempi C.: A characterization of quasi-copulas. J. Multivariate Anal. 69 (1999), 193-205 · Zbl 0935.62059
[12] Kelley J. L.: General Topology. Van Nostrand, New York 1955; reprinted by Springer, New York - Heidelberg - Berlin 1975 · Zbl 0066.16604
[13] Klement E. P., Mesiar, R., Pap E.: Triangular Norms. Kluwer Academic Publishers, Dordrecht 2000 · Zbl 1087.20041
[14] Kolesárová A.: \(1\)-Lipschitz aggregation operators and quasi-copulas. Kybernetika 39 (2003), 615-629 · Zbl 1249.60018
[15] Mikusiński P., Sherwood, H., Taylor M. D.: The Fréchet bounds revisited. Real Anal. Exchange 17 (1991), 759-764 · Zbl 0758.60013
[16] Nelsen R. B.: An Introduction to Copulas. (Lecture Notes in Statistics 139.) Springer-Verlag, New York 1999 · Zbl 1152.62030
[17] Nelsen R. B., Fredricks G. A.: Diagonal copulas. Distributions With Given Marginals and Moment Problems (V. Beneš and J. Štěpán, Kluwer Academic Publishers, Dordrecht 1997, pp. 121-128 · Zbl 0906.60021
[18] Nelsen R. B., Quesada-Molina J. J., Schweizer, B., Sempi C.: Derivability of some operations on distribution functions. Distributions With Fixed Marginals and Related Topics (L. Rüschendorf, B. Schweizer, and M. D. Taylor, (IMS Lecture Notes - Monogr. Ser. 28), Inst. Math. Statist., Hayward 1996, pp. 233-243
[19] Nelsen R. B., Flores M. Úbeda: The lattice-theoretic structure of sets of bivariate copulas and quasi-copulas. Submitted · Zbl 1076.62053
[20] Schweizer B., Sklar A.: Probabilistic Metric Spaces. Elsevier, New York 1983 · Zbl 0546.60010
[21] Sklar A.: Fonctions de répartition à \(n\) dimensions et leurs marges. Publ. Inst. Statist. Univ. Paris 8 (1959), 229-231 · Zbl 0100.14202
[22] Sklar A.: Random variables, joint distribution functions and copulas. Kybernetika 9 (1973), 449-460 · Zbl 0292.60036
[23] Suarez F., Gil P.: Two families of fuzzy integrals. Fuzzy Sets and Systems 18 (1986), 67-81 · Zbl 0595.28011
[24] Szász G.: Introduction to Lattice Theory. Academic Press, New York 1963 · Zbl 0126.03703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.